DocServer

Monotone linear relations: maximality and Fitzpatrick functions

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2009) Monotone linear relations: maximality and Fitzpatrick functions. J. Convex Anal., 16 (3-4). pp. 673-686.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 09 Oct 2012 16:47
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1099

Actions (login required)

View Item